Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Limitation of Pigouvian Taxes as a Long-Run Remedy for Externalities: An Extension of Results

Dennis W. Carlton and Glenn C. Loury
The Quarterly Journal of Economics
Vol. 101, No. 3 (Aug., 1986), pp. 631-634
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1885701
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
The Limitation of Pigouvian Taxes as a Long-Run Remedy for Externalities: An Extension of Results
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[631]
    [631]
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634